| Model Number |
45032 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the angiojet solent proxi was returned for analysis.The product was returned to boston scientific for analysis.Returned product consisted of an angiojet solent proxi catheter.There was no damage to the device.The catheter was successfully functionally tested with no leaks or alarms present.Inspection of the returned device revealed no damage or irregularities.
Event or Problem Description
It was reported that there was a loss of aspiration.An angiojet solent proxi was selected for thrombectomy procedure for a clotted fistula.During the procedure, the angiojet solent proxi catheter stopped aspirating while removing a clot, leading to no flow into the collection bag.After removing the device and placing it in saline, it still showed no aspiration.The procedure was completed with another of the same device.No complications were reported and the patient's status was stable.